# SDR CALA2025030302532

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 70,096 hours, 31,448 cycles
- Engine: Iae V2522A5
- Engine time: 144 hours, 83 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 74004208
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2REF LP 4012401. #1ENG RH TR FAIRING PEICE BROKEN OFF. 6IN BY 1/2IN IN SIZE. WEIGHT ESTIMATED ABOVE 3.5OZ BUT BELOW 2.2LBS SDR ACCOMPLISHED REF LP 4012401 FOR REPAIR TO #1 ENG INBOARD REVERSER FAIRING REPAIR.
